| Title:
|
Concerning universal categories (English) |
| Author:
|
Pultr, Aleš |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
5 |
| Issue:
|
4 |
| Year:
|
1964 |
| Pages:
|
227-239 |
| . |
| Category:
|
math |
| . |
| MSC:
|
18.10 |
| MSC:
|
18Bxx |
| idZBL:
|
Zbl 0135.02101 |
| idMR:
|
MR0173696 |
| . |
| Date available:
|
2008-06-05T20:19:29Z |
| Last updated:
|
2012-04-27 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/104979 |
| . |
| Reference:
|
[1] A. PULTR, Z. HEDRLÍN: Relations (Graphs) with given infinite semigroups.to appear in Monatshefte für Mathematik. Zbl 0139.24802, MR 0170841 |
| Reference:
|
[2] А. ПУЛЬТР З. ГЕДРЛИН: О представлении малых категорий.submitted to Докл. АН СССР. |
| . |